About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 248576, 4 pages
http://dx.doi.org/10.1155/2014/248576
Research Article

Lower Estimates for Certain Harmonic Functions in the Half Space

1College of Computer and Information Engineering, Henan University of Economics and Law, Zhengzhou 450000, China
2College of Mathematics and Information Science, Henan University of Economics and Law, Zhengzhou 450000, China

Received 2 December 2013; Accepted 3 January 2014; Published 23 February 2014

Academic Editor: Cristina Marcelli

Copyright © 2014 Gang Xu and Xiaoyu Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We will give the growth properties of harmonic functions of order greater than one in a half space, which generalize the result obtained by B. Levin in a half plane.